Couldn't find what you looking for?

TRY OUR SEARCH!

My girlfriend was supposed to have her period on the 1st of April. We have had unprotected sex without ejaculation about 3 times between 1 and a half weeks and the 1st of April (day of her expected period). . In one instance there was ejaculation (on april 1st) so we went got a Plan-B pill and she took it 11pm on april 2nd. Today is the 7th, so the period is now late seven days. Two home pregnancy tests were taken, one taken on 4th, the other on the 6th, both negative. She says she is having pregnancy symptoms. Can the Plan-B cause any PMS/Pregnancy like symptoms? I know she had to stop taking normal birth control because of severe emotional problems when on the pill, could she be hyper sensitive to Plan-B? I remember reading that its like a heavy duty version of the pill.
I'm quite confused, I mean, I would assume that if she were pregnant it would have taken place prior to the time of her expected period, but if that were the case it would seem like the home tests would more than likely pick it up.

Anyone have a hunch if she is pregnant?
Advice would be greatly appreciated.

Loading...

Plan-B is a higher dose of birth control. if she doesn't react to birth control well, than she will probley not react to that well. it has also been known to cause periods to become late. she can always go to a doctor to confirm if she is pregnant or not. but pregnancy symptoms in the first month are very similar to pms symptoms. she may just be getting her period soon.
Reply

Loading...